# SDR ASAA2016021915715

- Difficulty date: February 19, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 37,274 hours, 10,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750131
- Condition: Corroded
- Location: Bs 727d-807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT TRANSITION PANEL HAS SEVERAL AREAS OF CORROSION FROM BS 727D TO BS 807.  ACFT GROUNDED. REMOVED CORROSION FROM AFT CARGO COMPARTMENT LT TRANSITION PANEL FROM BS 7270 TO BS 807 IAW SRM 51-10-02.  ORIGINAL MATERIAL THICKNESS  0.040. MATERIAL LOSS FROM BS 727D TO BS 727I+12 0.008.  MAXIMUM ALLOWABLE MATERIAL LOSS 0.004. MATERIAL REMAINING FROM BS 727D TO 727I+12 0.032.  AREA OUT OF LIMITS IAW SRM 53-00-53-1A-2.  FROM BS 727I+0 TO BS 807 MATERIAL LOSS IS 0.003.  MATERIAL THICKNESS REMAINING 0.037 AREA FROM BS 727I+12 TO BS 807 IAW SRM 51-20-01.  HASHMARKED BLENDOUT AREAS IAW AMM 51-05-01-701.  REMOVED AREA OF LT TRANSITION PANEL FROM BS 727D-11 TO BW 727I+12 IAW SRM 53-00-53-7R-6, REPAIR 6 ALODINED AND PRIMED REPAIR PARTS IAW SRM 51-20-01.  INSTALLED REPAIR PARTS IAW SRM 53-00-53-2R-6.  REPAIR 6 INSTALLED NUT PLATES IAW DWG 140N5402.
